# SDR ABXA9600279

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 52210370P4109
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND RIGHT MAIN LANDING GEAR DOOR ATTACHING LINK WORN AT ATTACHMENT POINT TO DOOR.  REPLACED BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
